Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 710, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 11, 2023, 7:59 PM CDT for 6 counties in Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2023, 7:59 PM CDT (00:59 UTC)
- Expired
- Aug 11, 2023, 8:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Washita County, OK
The radar
The Vance AFB radar (KVNX), 110 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 8:25 PM CDT | TSTM WND GST 94 | 6 W Watonga, OK | Watonga (WATO) Mesonet. |
| Aug 11, 8:35 PM CDT | TSTM WND GST 70 | 1 Nnw Watonga, OK | KJWG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 5:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2282 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2559 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted.
945
WUUS54 KOUN 120059
SVROUN
OKC011-015-017-039-043-149-120145-
/O.NEW.KOUN.SV.W.0710.230812T0059Z-230812T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
759 PM CDT Fri Aug 11 2023
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Washita County in western Oklahoma...
Northwestern Caddo County in southwestern Oklahoma...
Eastern Custer County in western Oklahoma...
Blaine County in northwestern Oklahoma...
Southeastern Dewey County in northwestern Oklahoma...
Northwestern Canadian County in central Oklahoma...
* Until 845 PM CDT.
* At 759 PM CDT, severe thunderstorms were located along a line
extending from near Oakwood to 6 miles southeast of Thomas to 4
miles southeast of Weatherford, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Weatherford, Watonga, Hinton, Geary, Okeene, Thomas, Hydro, Canton,
Hitchcock, Bridgeport, Greenfield, Oakwood, Eagle City, Fay, and
Southard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3615 9832 3580 9823 3544 9824 3542 9878
3567 9888 3599 9885
TIME...MOT...LOC 0059Z 253DEG 23KT 3591 9870 3571 9864 3550 9863
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
301 follow-up statement
207
WWUS54 KOUN 120131
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
831 PM CDT Fri Aug 11 2023
OKC149-120140-
/O.CAN.KOUN.SV.W.0710.000000T0000Z-230812T0145Z/
Washita OK-
831 PM CDT Fri Aug 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHITA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3615 9832 3580 9823 3544 9824 3543 9862
3569 9864 3599 9885
TIME...MOT...LOC 0130Z 242DEG 32KT 3604 9839 3585 9833 3556 9840
$$
OKC011-015-017-039-043-120145-
/O.CON.KOUN.SV.W.0710.000000T0000Z-230812T0145Z/
Caddo OK-Custer OK-Blaine OK-Dewey OK-Canadian OK-
831 PM CDT Fri Aug 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CADDO...NORTHEASTERN CUSTER...BLAINE...SOUTHEASTERN
DEWEY AND NORTHWESTERN CANADIAN COUNTIES...
At 830 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Hitchcock to 4 miles east of
Watonga to near Bridgeport, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watonga, Hinton, Geary, Okeene, Hydro, Canton, Hitchcock, Bridgeport,
Greenfield, Oakwood, Eagle City, Fay, and Southard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3615 9832 3580 9823 3544 9824 3543 9862
3569 9864 3599 9885
TIME...MOT...LOC 0130Z 242DEG 32KT 3604 9839 3585 9833 3556 9840
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 5:56 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 11, 5:56 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
556 PM CDT Fri Aug 11 2023
...New AVIATION...
.SHORT TERM...
(This evening through Saturday)
Issued at 257 PM CDT Fri Aug 11 2023
The combination of extreme heat, active fire weather, and severe
potential continues across our area this evening and tomorrow. Heat
indices are clearing well into the 110s across a wide swath of our
area this afternoon, and dangerous heat conditions will persist
until this evening.
Cumulus clouds are slowly developing in the central Texas panhandle
as a pseudo-dryline mixes eastward. These may provide the impetus
for convective development across southwest Oklahoma by 5:00 p.m.
Other chances at storm development will occur this evening in
western north Texas along the dryline, and near a slowly lifting
warm front in northwest Oklahoma. The latest HRRR is only weakly
hinting at storm development, but CAMs have generally been
underconvective this week. MLCAPE values barely over 1,000 J/kg will
be markedly lower than last night, so storm longevity especially
after sunset is in question. However, DCAPE values are as high as
they have been all week - in the 1,600-2,000 J/kg range, driven by
hot, well-mixed boundary layers and dry mid-levels. Damaging wind
gusts up to 70 mph are possible with the strongest cores, as well as
lightning which will likely aid in new fire ignitions in western
north Texas.
After another uncomfortably warm overnight (most areas will fail to
get below 75), we get to run it all back tomorrow for the first day
of the weekend. Storm chances will continue tonight across much of
the area, but particularly northern and central Oklahoma. These will
linger into tomorrow morning. Red flag warnings will continue
tomorrow afternoon in western north Texas as elevated fire weather
continues. ERCs will edge back up toward the 90th percentile with
winds gusting up to about 25 mph from the south and relative
humidities dropping to about 20 percent. Meanwhile, excessive heat
warnings are in effect for most of the Red River Valley, while heat
advisories are in effect for most of central Oklahoma. Upgrades may
be required as the forecast comes more into focus, but for now it
appears mid-70s dewpoints are possible near and east of I-35.
Meister
&&
.LONG TERM...
(Saturday night through next Thursday)
Issued at 257 PM CDT Fri Aug 11 2023
Storm chances will increase early tomorrow night across the
northwestern part of Oklahoma as a wave rounds the subtropical ridge
into Kansas. Instability will be modest at first, but - stop me if
you've heard this before - deep, well-mixed boundary layers should
encourage forward propagation of outflow and a damaging wind
threat. These storms will likely encounter richer boundary-layer
moisture across north central Oklahoma just as the LLJ increases
to about 35- 45 knots. The threat for severe weather will likely
be maximized in this corridor early during the overnight period.
Chances for storms will continue to linger into early Sunday
morning, and will leak southward into central Oklahoma.
The best chance for widespread storms in the upcoming period looks
to be Sunday night. A powerful closed low will dip southeastward
into the Upper Midwest, bringing the northern half of our area into
30-40 knots of westerly flow. Heavy rainfall looks like the primary
hazard, especially across the northern half of Oklahoma. Severe
weather looks a bit more uncertain due lower overall instability,
but will be monitored.
After rain chances diminish on Monday afternoon, things do look to
calm down for the rest of next week. That's going to let us get hot
and humid once more.
Meister
&&
.AVIATION...
(00Z TAFS)
Issued at 521 PM CDT Fri Aug 11 2023
VFR conditions to continue.
Isolated storms will be possible this evening across west and will
include a mention for a couple of hours at CSM, otherwise chances
too low at this time. Will also keep a mention late evening and
and overnight at both PNC/SWO for some activity. Otherwise, light
south/southeast winds and mid/high clouds overnight and through
much of the day Saturday. Southwest winds will increase by mid-
morning across most sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 77 101 74 100 / 20 30 20 10
Hobart OK 78 106 74 104 / 30 20 20 10
Wichita Falls TX 82 109 80 108 / 30 10 10 0
Gage OK 71 97 69 96 / 30 40 50 20
Ponca City OK 73 94 73 94 / 40 40 50 30
Durant OK 79 103 80 104 / 0 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ006>008-011>013-
015>018-021-022.
Heat Advisory from noon to 9 PM CDT Saturday for OKZ007-008-012-
013-018>036-040>043.
Excessive Heat Warning until 9 PM CDT this evening for OKZ019-
020-023>048-050>052.
Excessive Heat Warning from noon to 9 PM CDT Saturday for
OKZ037>039-044>048-050>052.
TX...Heat Advisory from noon to 9 PM CDT Saturday for TXZ083-084-087.
Excessive Heat Warning until 9 PM CDT this evening for
TXZ083>090.
Excessive Heat Warning from noon to 9 PM CDT Saturday for TXZ085-
086-088>090.
Red Flag Warning until 9 PM CDT this evening for TXZ083>090.
Red Flag Warning from noon to 9 PM CDT Saturday for TXZ083>090.
&&
SHORT TERM...04
LONG TERM....04
AVIATION...30Hazardous weather outlook, Aug 11, 3:24 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 324 PM CDT Fri Aug 11 2023 OKZ004>048-050>052-TXZ083>090-122030- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 324 PM CDT Fri Aug 11 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Evening and Tonight... .Thunderstorms... Isolated to scattered thunderstorms are expected this evening over western and northern Oklahoma...with isolated thunderstorms also possible over western north Texas. A few storms may be capable of producing damaging wind gusts and small hail. .Dangerous Heat... Excessive heat and humidity is occurring over most of Oklahoma and western north Texas this evening. Heat index values of 105 to 115 degrees are expected. .Fire Weather... Elevated fire weather will combine with very fire-prone fuels to result in the potential for problematic fire spread and behavior this evening in western north Texas. The chance of new fires is enhanced due to lightning that occurred with last night's storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Chances for thunderstorms will continue through the weekend. A few strong to severe storms will be possible each day, however widespread severe weather is not expected. .Dangerous Heat... Excessive heat and humidity spread northward over much of Oklahoma and north Texas from Friday through the upcoming weekend. .Fire Weather... Elevated fire weather will continue across western north Texas through the weekend. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Aug 11, 7:21 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
721 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Tstm Wnd Gst 3 WNW Foss Reservoir 35.59N 99.27W
08/11/2023 M77 MPH Custer OK Mesonet
Butler (BUTL) Mesonet.
&&
MDULocal storm report, Aug 11, 7:23 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
723 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg 3 S Elk City 35.38N 99.41W
08/11/2023 Beckham OK Public
Report of trees blown down. Time estimated
via radar.
&&
MDULocal storm report, Aug 11, 7:25 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
725 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg Elk City 35.41N 99.42W
08/11/2023 Beckham OK Public
Report of numerous power poles blown down
and sporadic roof damage across Elk City.
Time estimated via radar.
&&
MDUSpecial weather statement, Aug 11, 7:32 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Norman OK
732 PM CDT Fri Aug 11 2023
OKZ009-120100-
Ellis OK-
732 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of northwestern Ellis
County through 800 PM CDT...
At 731 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Shattuck, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shattuck and Gage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3640 10000 3653 9981 3620 9966 3612 10000
TIME...MOT...LOC 0031Z 250DEG 24KT 3624 9994
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
30Special weather statement, Aug 11, 7:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
744 PM CDT Fri Aug 11 2023
OKZ033-036-TXZ083-120115-
Harmon OK-Jackson OK-Hardeman TX-
744 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of southwestern
Jackson, southeastern Harmon and northwestern Hardeman Counties
through 815 PM CDT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Goodlett, moving northeast at 25 mph.
HAZARD...Wind gusts of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern
Jackson, southeastern Harmon and northwestern Hardeman Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3465 9975 3440 9965 3435 9991 3449 10000
3452 10000
TIME...MOT...LOC 0044Z 242DEG 21KT 3447 9989
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
30Special weather statement, Aug 11, 7:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
744 PM CDT Fri Aug 11 2023
OKZ036-120115-
Jackson OK-
744 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of central Jackson
County through 815 PM CDT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Duke, moving northeast at 25 mph.
HAZARD...Wind gusts of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Altus, Martha, and Duke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3473 9947 3472 9944 3474 9944 3476 9939
3465 9930 3449 9955 3465 9965
TIME...MOT...LOC 0044Z 237DEG 21KT 3461 9952
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:07 PM CDT | Special Weather Statement | OUN | Ellis | 23 min |
| Aug 11, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Washita | 52 min |
| Aug 11, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 33 min |
| Aug 11, 7:32 PM CDT | Special Weather Statement | OUN | Ellis | 28 min |
| Aug 11, 7:44 PM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| Aug 11, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| Aug 11, 8:37 PM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Aug 11, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Major | 51 min |
| Aug 11, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 45 min |
| Aug 11, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 35 min |
| Aug 11, 9:06 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Aug 11, 9:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Aug 11, 9:17 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Aug 11, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 40 min |
| Aug 11, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 53 min |
| Aug 11, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Kiowa, Tillman | 49 min |
| Aug 11, 9:30 PM CDT | Special Weather Statement | OUN | Washita | 30 min |
| Aug 11, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 34 min |
| Aug 11, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 43 min |
| Aug 11, 10:10 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 35 min |
| Aug 11, 10:29 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Aug 11, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Aug 11, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 34 min |
| Aug 11, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland | 14 min |
| Aug 11, 11:02 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| Aug 11, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 35 min |
| Aug 11, 11:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Aug 11, 11:40 PM CDT | Special Weather Statement | OUN | Cleveland | 35 min |
| Aug 12, 12:08 AM CDT | Special Weather Statement | OUN | Oklahoma | 22 min |
| Aug 12, 1:23 AM CDT | Special Weather Statement | OUN | Cotton | 37 min |
| Aug 12, 4:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Aug 12, 8:30 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Aug 12, 8:46 AM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| Aug 12, 8:50 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Aug 12, 9:15 AM CDT | Special Weather Statement | OUN | Garvin, Pottawatomie | 30 min |
| Aug 12, 9:48 AM CDT | Special Weather Statement | OUN | Garvin, Pottawatomie | 42 min |
| Aug 12, 11:40 AM CDT | Special Weather Statement | OUN | Cleveland, Pottawatomie | 35 min |
| Aug 12, 12:19 PM CDT | Special Weather Statement | OUN | McClain, Pottawatomie | 41 min |
| Aug 12, 1:17 PM CDT | Special Weather Statement | OUN | McClain, Pottawatomie | 28 min |
| Aug 12, 1:19 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| Aug 12, 2:19 PM CDT | Flash Flood Warning | OUN | Cleveland, Pottawatomie | 4 hr |
| Aug 12, 2:29 PM CDT | Excessive Heat Warning | OUN | Atoka, Bryan, Carter, Cleveland, Coal, Garvin and 12 more | 31 hr |
| Aug 12, 2:29 PM CDT | Heat Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Garfield and 18 more | 31 hr |
| Aug 12, 2:35 PM CDT | Red Flag Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Stephens, Tillman | 30 hr |
| Aug 12, 3:15 PM CDT | Special Weather Statement | OUN | Jackson | 30 min |
| Aug 12, 3:15 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Aug 12, 3:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 40 min |
| Aug 12, 3:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| Aug 12, 3:24 PM CDT | Special Weather Statement | OUN | Pottawatomie | 36 min |
| Aug 12, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| Aug 12, 3:37 PM CDT | Special Weather Statement | OUN | Alfalfa | 23 min |
| Aug 12, 3:54 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 36 min |
| Aug 12, 3:58 PM CDT | Special Weather Statement | OUN | Stephens | 32 min |
| Aug 12, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 39 min |
| Aug 12, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 44 min |
| Aug 12, 4:20 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Aug 12, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 47 min |
| Aug 12, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Stephens | 48 min |
| Aug 12, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Harmon, Jackson, Kiowa, Tillman | 47 min |
| Aug 12, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Stephens | 51 min |
| Aug 12, 5:26 PM CDT | Special Weather Statement | OUN | Greer | 34 min |
| Aug 12, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| Aug 12, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 47 min |
| Aug 12, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Kiowa, Washita | 41 min |
| Aug 12, 6:21 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Stephens | 3 hr |
| Aug 12, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 32 min |
| Aug 12, 6:44 PM CDT | Areal Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Aug 12, 6:56 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 34 min |
| Aug 12, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain, Stephens | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.